MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS100; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS100; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number N/A
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the iabp unit has not been provided to us.However, we are seeking additional information, and if received, we will submit a supplemental report.(b)(6).
 
Event or Problem Description
It was reported that the cs100 intra-aortic balloon pump (iabp) iabp indicated "rapid gas loss", and after changing the iabp, the alarm no longer occurred- the balloon catheter was ok.The circumstance of the event is unknown; however, no patient adverse event was reported.
 
Event or Problem Description

Brand Name
CS100
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ 07430
MDR Report Key10478415
Report Number2249723-2020-01399
Device Sequence Number2578169
Product Code DSP
UDI-Device Identifier10607567112671
UDI-Public10607567112671
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0998-00-3013-61
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 08/13/2020
Supplement Date Received by Manufacturer10/23/2020
Initial Report FDA Received Date09/01/2020
Supplement Report FDA Received Date10/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1